# SDR IPXA2025040839339

- Difficulty date: March 25, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 71,532 hours, 24,175 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - RIB, R/H WING T/E CAVITY, NO.10 SPOILER ACTUATOR INBD SUPPORT RIB, WS 640. I.A.W AMM 27-61-01-024-001 REV.144 REMOVED RH WING NO.10 SPOILER.REMOVED CRACK RIB I.A.W SRM 51-40-02-0G REV.91.REMOVED DAMAGE FITTING-HINGE I.A.W SRM 51-40-02-0G REV. 91.INSTALLED NEW FITTING-HINGE I.A.W SRM 51-40-02-0G REV. 91. AND AIPC 57-11-53-03 REV.135 AND BOEING DWG NO. 113T1422 SH. 1 REV. D.I.A.W AMM 27-61-02-424-023 REV.144 RECONNECT NO.11 SPOILER PCA ROD END TO THE NO.11 & NO 12 SPOILER  PCA ROD END TO THE NO.12 SPOILER.
